# SDR USAA2010092792118

- Difficulty date: September 21, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 66,304 hours, 29,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112171200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON FUSELAGE FRAME AT FORWARD SERVICE DOOR CUTOUT AT FR20, S23R.  REPAIRED FUSELAGE FRAME AT FORWARD SERVICE DOOR CUTOUT AT FR20, S23R IAW EA 133071.
